×

zbMATH — the first resource for mathematics

The numbers of spanning trees of the cubic cycle \(C_ n^ 3\) and the quadruple cycle \(C_ n^ 4\). (English) Zbl 0879.05036
The paper considers the numbers of spanning trees of the cubic cycle \(C^3_n\) and the quadruple cycle \(C^4_n\). In addition, two recursive relations are presented.

MSC:
05C30 Enumeration in graph theory
05C05 Trees
05C38 Paths and cycles
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Baron, G.; Prodinger, H.; Tichy, R.F.; Boesch, F.T.; Wang, J.F., The number of spanning trees in the square of a cycle, Fibonacci quart., 258-264, (1985) · Zbl 0587.05040
[2] Boesch, F.T.; Wang, J.F., A conjecture on the number of spanning trees in the square of a cycle, (), 16
[3] Boesch, F.T.; Prodinger, H., Spanning tree formulas and Chebyshev polynomials, Graphs combin., 2, 191-200, (1986) · Zbl 0651.05028
[4] Biggs, N., Algebraic graph theory, (1976), Cambridge Univ. Press Cambridge
[5] Kleitman, D.J.; Golden, B., Counting trees in a certain class of graphs, Amer. math. monthly, 82, 40-44, (1975) · Zbl 0297.05123
[6] Yong, Xue-rong; Zhang, Fu-ji, A simple proof for the complexity of square cycle Cp2, J. xinjiang univ., 11, 12-16, (1994)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.